IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

About the variability of Bolma jacquelineae (Marche-Marchad, 1957) (Mollusca: Gastropoda: Turbinidae)
Nolf, F. (2010). About the variability of Bolma jacquelineae (Marche-Marchad, 1957) (Mollusca: Gastropoda: Turbinidae). Neptunea 9(3): 1-2, pl. I-IX
In: Neptunea. Belgische Vereniging voor Conchyliologie, Afdeling Kust: De Haan. ISSN 1378-2029, more
Peer reviewed article  

Available in Author 

Keywords
    Mollusca [WoRMS]; Turbinidae Rafinesque, 1815 [WoRMS]; Marine

Author  Top 

All data in IMIS is subject to the VLIZ privacy policy Top | Author